# SDR ASAA2016111118622

- Difficulty date: November 11, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 34,468 hours, 10,444 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 900738021
- Condition: Failed
- Location: Fuel Boost
- Part time: 34,451 hours, 10,441 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LEFT FWD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. PLENTY OF FUEL IN THE TANK.  ACFT GROUNDED.  CONFIRMED FWD LEFT FUEL PUMP INOPERATIVE.  REPLACED THE FUEL PUMP IAW AMM 28-22-41 ALL OPS CHECKED NORMAL.
